Share This Article:

On P-Regularity of Acts

Full-Text HTML Download Download as PDF (Size:101KB) PP. 104-108
DOI: 10.4236/apm.2012.22014    3,758 Downloads   7,443 Views Citations

ABSTRACT

By a regular act we mean an act that all its cyclic subacts are projective. In this paper we introduce P-regularity of acts over monoids and will give a characterization of monoids by this property of their right (Rees factor) acts.

Cite this paper

A. Golchin, H. Mohammadzadeh and P. Rezaei, "On P-Regularity of Acts," Advances in Pure Mathematics, Vol. 2 No. 2, 2012, pp. 104-108. doi: 10.4236/apm.2012.22014.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.